File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On exceptional sets for numbers representable by binary sums

TitleOn exceptional sets for numbers representable by binary sums
Authors
Issue Date1996
PublisherRocky Mountain Mathematics Consortium. The Journal's web site is located at https://rmmc.eas.asu.edu/rmj/rmj.html
Citation
Rocky Mountain Journal of Mathematics, 1996, v. 26 n. 3, p. 959-986 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/195805
ISSN
2015 Impact Factor: 0.367
2015 SCImago Journal Rankings: 0.464
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChiu, SF-
dc.contributor.authorLiu, MC-
dc.date.accessioned2014-03-11T08:19:37Z-
dc.date.available2014-03-11T08:19:37Z-
dc.date.issued1996-
dc.identifier.citationRocky Mountain Journal of Mathematics, 1996, v. 26 n. 3, p. 959-986-
dc.identifier.issn0035-7596-
dc.identifier.urihttp://hdl.handle.net/10722/195805-
dc.languageeng-
dc.publisherRocky Mountain Mathematics Consortium. The Journal's web site is located at https://rmmc.eas.asu.edu/rmj/rmj.html-
dc.relation.ispartofRocky Mountain Journal of Mathematics-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOn exceptional sets for numbers representable by binary sumsen_US
dc.typeArticleen_US
dc.identifier.emailLiu, MC: matmcliu@yahoo.com-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1216/rmjm/1181072031-
dc.identifier.hkuros29440-
dc.identifier.volume26-
dc.identifier.issue3-
dc.identifier.spage959-
dc.identifier.epage986-
dc.identifier.isiWOS:A1996WD30600010-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats